m+Medelevator.RU
← Поиск публикаций
Cureus · 2025

Atypical Femoral Fracture Following Long-Term Bisphosphonate Therapy: An Uncommon Complication of a Common Treatment.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ribeiro de Sene Diogo

Аннотация

We present a case of an 82-year-old woman with an atypical femoral fracture associated with prolonged bisphosphonate therapy. After a decade of ibandronate use for osteoporosis, she sustained a subtrochanteric femoral fracture following minimal trauma. Radiographic findings were consistent with atypical femoral fracture characteristics, and surgical management with intramedullary nailing was performed. Laboratory evaluation revealed no evidence of secondary bone disease. This case highlights the importance of monitoring patients on long-term bisphosphonates and considering drug holidays to minimize the risk of atypical fractures.